Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Thyroid, PCOD, no periods this month, thyrofit tablets, weight loss, tips to conceive

i have thyroid and pcod problem . last month i got my period but this month i have not, what is the reason for that. and i am very frustrated for i amtaking thyrofit tablets since two months in these two months i lost my weight(4 kilograms) can u give me better solution for my problem?.i want to get pregnency now
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thanks for writing to us.
During hypothyroidism and PCOD, it is normal to have delayed periods. It is suggestive of hormonal disturbances in your body. While taking the treatment it is necessary to monitor your TSH levels every two months to monitor the response of the therapy. The weight loss is a common side effect of thyroid replacement.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor